Eulerian integral associated with product of two multivariable A-functions, generalized Lauricella function and a class of polynomial and the multivariable I-function defined by Nambisan I

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2016 by IJMTT Journal
Volume-40 Number-1
Year of Publication : 2016
Authors : F.Y Ayant
  10.14445/22315373/IJMTT-V40P507

MLA

F.Y Ayant "Eulerian integral associated with product of two multivariable A-functions, generalized Lauricella function and a class of polynomial and the multivariable I-function defined by Nambisan I", International Journal of Mathematics Trends and Technology (IJMTT). V40(1):79-91 December 2016. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
The present paper is evaluated a new Eulerian integral associated with the product of two multivariable A-functions defined by Gautam et al [1] a generalized Lauricella function , a class of multivariable polynomials and multivariable I-function defined by Nambisan [2] with general arguments . We will study the case concerning the multivariable H-function defined by Srivastava et al.

References
[1] Gautam B.P., Asgar A.S. and Goyal A.N. On the multivariable A-function. Vijnana Parishas Anusandhan Patrika Vol 29(4) 1986, page 67-81.
[2] Prathima J. Nambisan V. and Kurumujji S.K. A Study of I-function of Several Complex Variables, International Journal of Engineering Mathematics Vol(2014) , 2014 page 1-12.
[3] Saigo M. and Saxena R.K. Unified fractional integral formulas for the multivariable H-function I. J.Fractional Calculus 15 (1999), page 91-107.
4] Srivastava H.M. A multilinear generating function for the Konhauser set of biorthogonal polynomials suggested by Laguerre polynomial, Pacific. J. Math. 177(1985), page183-191.
[5] Srivastava H.M. and Daoust M.C. Certain generalized Neumann expansions associated with Kampé de Fériet function. Nederl. Akad. Wetensch. Proc. Ser A72 = Indag Math 31(1969) page 449-457.
[6] Srivastava H.M. and Karlsson P.W. Multiple Gaussian Hypergeometric series. Ellis.Horwood. Limited. New-York, Chichester. Brisbane. Toronto , 1985.
[7] H.M. Srivastava And R.Panda. Some expansion theorems and generating relations for the H-function of several complex variables. Comment. Math. Univ. St. Paul. 24(1975), p.119-137.

Keywords
Eulerian integral, multivariable I-function, generalized Lauricella function of several variables, multivariable H-function, generalized hypergeometric function, class of polynomials,multivariable A-function.